# SDR UALA2013030101230

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 47,226 hours, 12,143 cycles
- Engine: Pwa PW4056
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE STATUS MSG L ENGINE FUEL FILTER PRECAUTIONARY INSPECT AND REPLACE FUEL FILTER.  REMOVED AND REPLACED FUEL FILTER IAW AMM.  ACCOMPLISHED ENGINE RUN IAW JRH 2-6-1 REINSPECTED FILTER FOR LEAKS AFTER ENGINE RUN OK AND NO FURTHER FUEL FILTER MSG DISPLAYED.
